# SDR VNAA202211209992

- Difficulty date: October 17, 2022
- Submitted: November 20, 2022
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 26,331 hours, 21,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH SIDE SEAT RAIL (SEVERAL LOCATIONS), PAX CABIN. (REF. FS661+13" TO FS708+5").
